Access content directly

Ariela Briani

22
Documents

Publications

Image document

Flux-limited and classical viscosity solutions for regional control problems

Guy Barles , Ariela Briani , Emmanuel Chasseigne , Cyril Imbert
ESAIM: Control, Optimisation and Calculus of Variations, 2018, 24, pp.1881-1906. ⟨10.1051/cocv/2017076⟩
Journal articles hal-01392414v1
Image document

Value function for regional control problems via dynamic programming and Pontryagin maximum principle

Guy Barles , Ariela Briani , Emmanuel Trélat
Mathematical Control and Related Fields, 2018, 8 (3-4), pp.509--533
Journal articles hal-01313559v2
Image document

Stable solutions in potential mean field game systems

Ariela Briani , Pierre Cardaliaguet
Nonlinear Differential Equations and Applications, 2018, 25 (1)
Journal articles hal-01408948v1
Image document

Homogenization Results for a Deterministic Multi-domains Periodic Control Problem

Guy Barles , Ariela Briani , Emmanuel Chasseigne , Nicoletta Tchou
Asymptotic Analysis, 2015, 95 (3-4), pp.243-278. ⟨10.3233/ASY-151322⟩
Journal articles hal-00986700v1
Image document

A Bellman approach for regional optimal control problems in $\R^N$

Guy Barles , Ariela Briani , Emmanuel Chasseigne
SIAM Journal on Control and Optimization, 2014, 52 (3), pp.1712-1744
Journal articles hal-00825778v2
Image document

A Bellman approach for two-domains optimal control problems in $\R^N$

Guy Barles , Ariela Briani , Emmanuel Chasseigne
ESAIM: Control, Optimisation and Calculus of Variations, 2013, 19 (3), pp.710-739
Journal articles hal-00652406v3
Image document

On the gradient flow of a one-homogeneous functional

Ariela Briani , Antonin Chambolle , Matteo Novaga , Giandomenico Orlandi
Confluentes Mathematici, 2012, 03 (04), pp.617-635. ⟨10.1142/S1793744211000461⟩
Journal articles hal-00627812v2
Image document

Approximation Schemes for Monotone Systems of Nonlinear Second Order Partial Differential Equations: Convergence Result and Error Estimate

Ariela Briani , Fabio Camilli , Hasnaa Zidani
Differential Equations and Applications, 2012, 4, pp.297-317. ⟨10.7153/dea-04-18⟩
Journal articles inria-00627520v1
Image document

Diffusion as a singular homogenization of the Frenkel-Kontorova model

Nathaël Alibaud , Ariela Briani , Régis Monneau
Journal of Differential Equations, 2011, 251 (4-5), pp.785-815. ⟨10.1016/j.jde.2011.05.020⟩
Journal articles hal-00372407v1
Image document

Characterization of the value function of final state constrained control problems with BV trajectories

Ariela Briani , Hasnaa Zidani
Communications on Pure and Applied Mathematics, 2011, 10 (6), pp.1567-1587. ⟨10.3934/cpaa.2011.10.1567⟩
Journal articles inria-00627518v1
Image document

Minimum time control problems for non autonomous differential equations

Olivier Bokanowski , Ariela Briani , Hasnaa Zidani
Systems and Control Letters, 2009, 58 (10-11), pp.742-746. ⟨10.1016/j.sysconle.2009.08.003⟩
Journal articles hal-00387803v2
Image document

Time-homogenization of a first order system arising in the modelling of the dynamics of dislocation densities

Ariela Briani , Régis Monneau
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2009, 347, pp.231-236. ⟨10.1016/j.crma.2009.01.006⟩
Journal articles hal-00339921v1

Monge Solutions for discontinuous Hamiltonians

Ariela Briani , Andrea Davini
ESAIM: Control, Optimisation and Calculus of Variations, 2005, 11 (2), pp.229-251. ⟨10.1051/cocv:2005004⟩
Journal articles hal-00977661v1

A density approach to Hamilton-Jacobi equations with t-measurable Hamiltonians

Ariela Briani , Franco Rampazzo
Nonlinear Differential Equations and Applications, 2005, 12 (1), pp.71-91. ⟨10.1007/s00030-004-2030-4⟩
Journal articles hal-00977791v1

Sequences of L-infinity optimal control problems, Gamma-convergence and Hamilton-Jacobi equations,

Ariela Briani
Asymptotic Analysis, 2005, 45 (3-4), pp.171-190
Journal articles hal-00982652v1

Homogenization of L-infinity functionals

Ariela Briani , Adriana Garroni , Francesca Prinari
Mathematical Models and Methods in Applied Sciences, 2004, 14 (12), pp.1761-1784
Journal articles hal-00975266v1

A representation result for Gamma-limit of supremal functionals

Ariela Briani , Francesca Prinari
Journal of Nonlinear and Convex Analysis, 2003, 2, pp.245-268
Journal articles hal-00975031v1

Lie algebraic obstruction to Gamma-convergence of optimal control problems

Ariela Briani , Franco Rampazzo
SIAM Journal on Control and Optimization, 2001, 40 (2), pp.370-392. ⟨10.1137/S0363012999363560⟩
Journal articles hal-00975028v1

Convergence of Hamilton-Jacobi equations for sequences of optimal control problems

Ariela Briani
Communications in Applied Analysis, 2000, 4, pp.227-244
Journal articles hal-00975018v1

A Hamilton-Jacobi equation with measures arising in Gamma-convergence of optimal control problems

Ariela Briani
Differential and integral equations, 1999, 12 (6), pp.849-886
Journal articles hal-00975011v1
Image document

Un résultat d' homogénéisation pour une équation de Hamilton-Jacobi périodique sur un réseau hétérogéne

Ariela Briani , Guy Barles , Emmanuel Chasseigne , Nicoletta Tchou
5th Annual International Conference on Partial Differential Equations EDP-NORMANDIE 2015, Oct 2015, Le Havre, France
Conference papers hal-01272724v1